MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number SPECIFIC DEVICE NOT REPORTED
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Insufficient Information (4580)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6) 2016.The surgery hasn¿t been confirmed.The patient said his right knee pops out all the time, and he has felt pain in his right knee for over a year.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Health effect - clinical code, health effect - impact code, medical device problem code, h7, h8, h9 d10.Concomitants 4234066 - 02-010-03-0335 - logic cr femoral cem, right, sz 3.5 4250748 - 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t 3588839 - 02-012-49-3511 - logic cr tib insert slope ++, sz 3.5, 11 mm 4239758 - 200-02-32 - three peg patella 32mm these devices are used for treatment not diagnosis.Pending investigation.
 
Event or Problem Description
Additional information- right knee arthroplasty revision, two components.There was abundant white synovitis within the joint as is commonly seen in polyethylene wear.There was no purulence.There were a couple of areas of osteolysis involving the lateral distal femur as well as the anterior medial femur.However, the component was found to be well fixed despite vigorous impaction.With respect to the tibia, there was no loosening evident.No significant osteolysis which was accessible in the region of the tibia.There was some wear involving the central aspect of the patella.This was relatively mild.Removal of this polyethylene revision of the patella was warranted.The patient was then woken from anesthesia and transferred to recovery in stable condition.There is no additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: d1/d2a/d2b, d6b, h6.Mdr section codes updated/corrected: b, c, d.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 3.5, 11 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17379766
Report Number1038671-2023-01749
Device Sequence Number6302861
Product Code JWH
UDI-Device Identifier10885862159328
UDI-Public10885862159328
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2022
Device Model NumberSPECIFIC DEVICE NOT REPORTED
Device Catalogue Number02-012-49-3511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer05/14/2024
03/03/2025
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date05/14/2024
03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale